# SDR UALA2010093003614

- Difficulty date: September 30, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 57,258 hours, 20,256 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Out Of Tolerance
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 EVAC ALARM SWITCH COVER DOES NOT SPRING CLOSED.  REPLACED SWITCH GUARD.
